Linear disjointness of polynomials
Author: Shreeram S. Abhyankar
Journal: Proc. Amer. Math. Soc. 116 (1992), 7-12
MSC: Primary 12F10; Secondary 14E22, 14H30
MathSciNet review: 1095218
Full-text PDF Free Access
Abstract: It is shown that any two bivariate polynomials can be made linearly disjoint by applying a linear transformation to one of the variables in one of the polynomials. From this it is deduced that the algebraic fundamental group of an affine line is closed relative to direct products.
- Shreeram S. Abhyankar, Wreath products and enlargements of groups, Discrete Math. 120 (1993), no. 1-3, 1–12. MR 1235890, DOI https://doi.org/10.1016/0012-365X%2893%2990560-G
- Kenkichi Iwasawa and Tsuneo Tamagawa, On the group of automorphisms of a function field, J. Math. Soc. Japan 3 (1951), 137–147. MR 43832, DOI https://doi.org/10.2969/jmsj/00310137
S. S. Abhyankar, Wreath products and enlargements of groups (to appear).
K. Iwasawa and T. Tamagawa, On the group of automorphisms of a function field, J. Math. Soc. Japan 3 (1951), 137-147.